Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Trying to conceive, prescribed progesterone. Irregular periods

I have been trying to conceive for six months now. For the past two months I have been charting bbt . Last cycle was beautiful. I had a nice rise in temp and it stayed up until menses began. This month I had sharp rise in temp but each day it dropped lower and lower. Its been all over above and bellow the cover line. About a year before this I had gone over a year without having a period and was prescribed progesterone to give it a jump start. it worked I have had periods ever since. They have been irregular, some cycles as long as 36 days others longer or shorter. My question is could it be that some cycles my progesterone doesn t increase for long enough to sustain pregnancy? Could it be related to my lack of period before? Or was this simply an anovulatory cycle?
Mon, 2 Dec 2019
Report Abuse
Endocrinologist 's  Response
Hello,

You did not mention your diagnosis; why do you have irregular periods? Is it due to PCOS? You should know the cause, than try to find a solution.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mirjeta Guni, Endocrinologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Progestagens


Trying to conceive, prescribed progesterone. Irregular periods

Hello, You did not mention your diagnosis; why do you have irregular periods? Is it due to PCOS? You should know the cause, than try to find a solution. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Mirjeta Guni, Endocrinologist